Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 16, 2011, 7:49 PM EDT for Dodge County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 7:49 PM EDT (23:49 UTC)
- Expired
- Jun 16, 2011, 8:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Dodge County, GA
The radar
The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
403 WWUS82 KFFC 162349 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 749 PM EDT THU JUN 16 2011 GAZ109-170015- 749 PM EDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN DODGE COUNTY UNTIL 815 PM EDT... AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GRESSTON...AND MOVING SOUTH AT 15 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DODGE COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLAINFIELD...DUBOIS...GRESSTON...EASTMAN...JAY BIRD SPRINGS...GODWINSVILLE...CHAUNCEY...UNION AND FIVE POINTS. && LAT...LON 3210 8299 3203 8326 3234 8328 3237 8313 TIME...MOT...LOC 2349Z 342DEG 17KT 3226 8318 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 16, 7:46 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 16, 7:46 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 746 PM EDT THU JUN 16 2011 .PREV DISCUSSION... /ISSUED 356 PM EDT THU JUN 16 2011/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... A DEEP LAYER OF DRIER AIR SPREADING IN OVER NORTH GA THIS AFTERNOON...AS NOTED ON LATEST SATELLITE WATER VAPOR IMAGERY...HAS GREATLY HINDERED ANY CONVECTIVE THREAT THERE THIS AFTERNOON...AND THIS TREND IS EXPECTED TO CONTINUE THROUGH THE EVENING. A WEAK SURFACE TROUGH PARKED ACROSS CENTRAL GA...NEAR A COLUMBUS TO DUBLIN LINE... HAS PROVIDED THE FOCUS FOR ISOLATED THUNDERSTORMS THIS AFTERNOON... AND THIS THREAT WILL LIKELY CONTINUE INTO MID EVENING...ALTHOUGH SHOULD BE DIMINISHING AS DRIER AIR SPREADS IN FROM THE NORTH DURING THE EVENING. EXPECT AN ISOLATED TO LOW SCATTERED THREAT OF AFTERNOON AND EVENING THUNDERSTORMS FRIDAY AND SATURDAY FOR MOST AREAS AS A SERIES OF UPPER DISTURBANCES TRAVERSE THE STATE. WEAK SHEAR VALUES AND MODEST INSTABILITY (1500-2000 CAPE, -5 TO -7 LI'S) SUGGESTS PULSE THUNDERSTORMS THAT GENERALLY STAY BELOW SEVERE LIMITS... ALTHOUGH SMALL HAIL AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. AS FOR TEMPS...STAYED CLOSER TO THE COOLER MAV LOWS AND WARMER GUIDANCE HIGHS THROUGH THE SHORT TERM. LONG TERM /SUNDAY THROUGH THURSDAY/... UPPER RIDGE BUILDS BACK IN OVER THE DEEP SOUTH BY SUNDAY...AND PERSISTS THROUGH THURSDAY... AND THEREFORE GREATLY LIMITING CONVECTION THROUGH THE LONG TERM. WILL CONTINUE A SLIGHT CHANCE POP MAINLY IN THE MOUNTAINS WHERE BEST LIFT IS EXPECTED. OTHERWISE... WARM TEMPS CONTINUE WITH HIGHS POSSIBLY APPROACHING THE CENTURY MARK ACROSS PORTIONS OF CENTRAL GEORGIA BY MONDAY AND TUESDAY AS THE UPPER RIDGE SETTLES OVER THE STATE. WILL HAVE TO WATCH FOR RECORD HIGHS ON THESE DAYS. && .AVIATION... 00Z UPDATE... CONVECTION HAS DIED DOWN FOR THE EVENING NEAR THE TAF SITES. CU BEGINNING TO CLEAR OUT AS WELL. NORTHWEST WINDS WILL SUBSIDE OVERNIGHT...BELOW 5KT AT ATL AND NEARLY CALM ELSEWHERE. SOME GUIDANCE STILL INDICATING A SHIFT TO NORTHEASTERLY WINDS...BUT MOST GUIDANCE REMAINING ON THE WEST SIDE. WILL PROBABLY ALSO SEE SOME MVFR FOG AT THE TYPICAL LOCATIONS. EXPECT SCATTERED AFTERNOON CONVECTION ON FRIDAY...SO HAVE KEPT TREND OF PROB30 AND EXPANDED IT TO OTHER TAF SITES. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON WIND DIRECTION...HIGH ON WIND SPEED. MEDIUM ON TIMING OF CONVECTION FRIDAY AFTERNOON. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 95 68 94 / 10 20 30 20 ATLANTA 67 94 72 92 / 10 20 30 20 BLAIRSVILLE 53 88 60 87 / 10 30 20 20 CARTERSVILLE 63 93 64 92 / 10 30 20 20 COLUMBUS 69 95 72 94 / 20 20 30 20 GAINESVILLE 63 92 69 91 / 10 20 30 20 MACON 67 96 69 95 / 20 20 30 20 ROME 64 93 65 92 / 10 30 20 20 PEACHTREE CITY 65 94 66 92 / 10 20 30 20 VIDALIA 68 97 72 96 / 50 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 16, 10:50 AM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1050 AM EDT THU JUN 16 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1050 AM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THROUGH THIS EVENING. .SYNOPSIS... A REMNANT OUTFLOW BOUNDARY WILL LINGER ACROSS CENTRAL AND SOUTH GEORGIA TODAY AS AN UPPER LEVEL SHORTWAVE SWEEPS ACROSS THE STATE. THIS HAS ALLOWED FOR ISOLATED THUNDERSTORMS TO DEVELOP. NORTH OF THIS BOUNDARY THOUGH...ACROSS NORTH GEORGIA...MUCH MORE STABLE AND SLIGHTLY DRIER AIR WILL SPREAD ACROSS THE STATE TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORMS TODAY WILL BE NICKEL SIZED HAIL AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING. THUNDERSTORMS ARE EXPECTED TO BE CONFINED TO AREAS SOUTH OF A LAGRANGE...TO MACON...TO AUGUSTA LINE PRIMARILY FROM THIS MORNING THROUGH 8 PM EDT. .DISCUSSION... THE STRONG NORTHWEST FLOW SHORTWAVE THAT BROUGHT A LARGE COMPLEX OF THUNDERSTORMS TO NORTH AND CENTRAL GEORGIA LATE WEDNESDAY AND WEDNESDAY NIGHT HAS MOVED EAST OF THE STATE. THE REMNANT COLD POOL OUTFLOW BOUNDARY WAS PUSHED INTO SOUTH GEORGIA. DRIER...MUCH MORE STABLE AIR HAS SPREAD ACROSS THE STATE IN THE WAKE OF THIS THUNDERSTORM COMPLEX. HOWEVER...ISOLATED THUNDERSTORMS HAVE DEVELOPED IN THE VICINITY OF THE BOUNDARY AS AN UPPER LEVEL SHORTWAVE SWEEPS ACROSS THE STATE. THESE STORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING BUT DISSIPATE QUICKLY AFTER SUNSET. SOME OF THE STORMS MAY BECOME SEVERE...ALTHOUGH THE MAJORITY OF STORMS ARE EXPECTED TO REMAIN BELOW SEVERE CRITERIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY ACROSS NORTH AND CENTRAL GEORGIA AS ANOTHER NORTHWEST FLOW SHORT WAVE TRAVERSES THE AREA. FOR SATURDAY THROUGH TUESDAY...ONLY ISOLATED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED...PRIMARILY IN THE NORTHEAST GEORGIA MOUNTAINS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS CAN SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 16, 6:27 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT THU JUN 16 2011
GAZ108-162245-
627 PM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILCOX COUNTY UNTIL 645 PM EDT...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BROWNING. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3185 8340 3197 8329 3193 8322 3189 8320
3187 8319 3188 8318 3186 8318 3185 8318
3184 8321 3184 8339
TIME...MOT...LOC 2227Z 312DEG 9KT 3189 8329Local storm report, Jun 16, 6:28 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG 6 SW LUMBER CITY 31.87N 82.76W
06/16/2011 TELFAIR GA 911 CALL CENTER
TELFAIR COUNTY 911 RELAYED REPORTS OF A TREE DOWNED ON
HIGHWAY 117 BETWEEN LUMBER CITY AND JACKSONVILLE.
&&
RGARCIASpecial weather statement, Jun 16, 6:48 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT THU JUN 16 2011
GAZ110-111-162315-
648 PM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN WHEELER AND TELFAIR COUNTIES UNTIL 715 PM EDT...
AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR SPRING HILL
AND TOWNS TO NEAR WORKMORE...AND MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS PARTS OF WHEELER AND TELFAIR COUNTIES THROUGH 715 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SPRING
HILL...TOWNS AND LUMBER CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3190 8295 3207 8278 3197 8254 3195 8255
3192 8261 3192 8267 3190 8269 3185 8275
3185 8277 3183 8278 3182 8281
TIME...MOT...LOC 2247Z 298DEG 6KT 3192 8277Special weather statement, Jun 16, 6:55 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT THU JUN 16 2011 GAZ109-110-162330- 655 PM EDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH WINDS IN TELFAIR AND DODGE COUNTIES UNTIL 730 PM EDT... AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MILAN...AND MOVING SOUTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TELFAIR AND DODGE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILAN...WORKMORE AND CHINA HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3194 8291 3180 8306 3202 8319 3209 8306 TIME...MOT...LOC 2255Z 324DEG 8KT 3198 8307
Special weather statement, Jun 16, 7:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 712 PM EDT THU JUN 16 2011 GAZ111-112-170000- 712 PM EDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN WHEELER AND MONTGOMERY COUNTIES UNTIL 800 PM EDT... AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LANDSBURG...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WHEELER AND MONTGOMERY COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LANDSBURG...GLENWOOD...MOUNT VERNON AND AILEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3224 8247 3206 8259 3219 8274 3230 8265 TIME...MOT...LOC 2312Z 299DEG 8KT 3221 8266
Special weather statement, Jun 16, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 749 PM EDT THU JUN 16 2011 GAZ109-170015- 749 PM EDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN DODGE COUNTY UNTIL 815 PM EDT... AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GRESSTON...AND MOVING SOUTH AT 15 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DODGE COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLAINFIELD...DUBOIS...GRESSTON...EASTMAN...JAY BIRD SPRINGS...GODWINSVILLE...CHAUNCEY...UNION AND FIVE POINTS. && LAT...LON 3210 8299 3203 8326 3234 8328 3237 8313 TIME...MOT...LOC 2349Z 342DEG 17KT 3226 8318
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:01 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 44 min |
| Jun 15, 8:06 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin | 24 min |
| Jun 15, 8:14 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Jun 15, 8:25 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Jun 15, 8:32 PM EDT | Special Weather Statement | FFC | Bartow | 13 min |
| Jun 15, 8:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 15, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Walton | 53 min |
| Jun 15, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 35 min |
| Jun 15, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 29 min |
| Jun 15, 8:54 PM EDT | Special Weather Statement | FFC | Forsyth | 51 min |
| Jun 15, 9:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jun 15, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 17 min |
| Jun 15, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jun 15, 9:30 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Jun 15, 9:31 PM EDT | Special Weather Statement | FFC | Gordon | 44 min |
| Jun 15, 9:36 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Oconee, Walton | 24 min |
| Jun 15, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 42 min |
| Jun 15, 10:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 53 min |
| Jun 15, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 51 min |
| Jun 15, 10:17 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Monroe, Pike and 1 more | 28 min |
| Jun 15, 10:24 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 15, 10:31 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Paulding, Polk | 44 min |
| Jun 15, 10:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 57 min |
| Jun 15, 10:37 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 38 min |
| Jun 15, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 33 min |
| Jun 15, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 31 min |
| Jun 15, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 43 min |
| Jun 15, 10:57 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 15, 11:01 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 2 hr |
| Jun 15, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Harris, Peach, Talbot, Taylor | 26 min |
| Jun 15, 11:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton, Haralson, Paulding | 41 min |
| Jun 15, 11:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crisp, Dooly, Macon, Marion, Muscogee and 5 more | 50 min |
| Jun 15, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 47 min |
| Jun 15, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Wheeler | 40 min |
| Jun 15, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 22 min |
| Jun 15, 11:46 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 44 min |
| Jun 15, 11:49 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 15 min |
| Jun 15, 11:52 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| Jun 15, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 20 min |
| Jun 16, 12:05 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jun 16, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 50 min |
| Jun 16, 12:21 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 39 min |
| Jun 16, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 22 min |
| Jun 16, 12:50 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding, Talbot | 40 min |
| Jun 16, 1:05 AM EDT | Special Weather Statement | FFC | Marion, Schley, Stewart | 40 min |
| Jun 16, 1:23 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 37 min |
| Jun 16, 9:12 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| Jun 16, 9:45 AM EDT | Special Weather Statement | FFC | Talbot | 45 min |
| Jun 16, 9:59 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 46 min |
| Jun 16, 10:44 AM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Jun 16, 1:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 43 min |
| Jun 16, 2:04 PM EDT | Special Weather Statement | FFC | Macon, Marion | 41 min |
| Jun 16, 2:15 PM EDT | Special Weather Statement | FFC | Webster | 45 min |
| Jun 16, 2:40 PM EDT | Special Weather Statement | FFC | Macon, Schley, Sumter | 50 min |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 42 min |
| Jun 16, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 18 min |
| Jun 16, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wilcox | 43 min |
| Jun 16, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 51 min |
| Jun 16, 6:27 PM EDT | Special Weather Statement | FFC | Wilcox | 18 min |
| Jun 16, 6:48 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 16, 6:55 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jun 16, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 46 min |
| Jun 16, 7:12 PM EDT | Special Weather Statement | FFC | Montgomery | 48 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.